Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Flip-flop as generator of random binary digits


Author: Z. Pawlak
Journal: Math. Comp. 10 (1956), 28-30
MSC: Primary 68.0X
MathSciNet review: 0076466
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.0X

Retrieve articles in all journals with MSC: 68.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1956-0076466-8
PII: S 0025-5718(1956)0076466-8
Article copyright: © Copyright 1956 American Mathematical Society